Curriculum vitae

Martins-da-Rocha V. Filipe

Directeur de recherche CNRS

martinsping @
Tel : 06 43 72 14 45
Bureau : P 147
Site web personnel

Dernières publications


Braido L., Martins-da-Rocha V-F. (2018), Output contingent securities and efficient investment by firms, International Economic Review, vol. 59, n°2, p. 989-1012

Martins-da-Rocha F., Vailakis Y. (2017), Borrowing in excess of natural ability to repay, Review of Economic Dynamics, vol. 23, p. 42-59

Martins-da-Rocha F., Vailakis Y. (2017), On the sovereign debt paradox, Economic Theory, vol. 64, n°4, p. 825-846

Martins-da-Rocha F., Vailakis Y. (2015), Constrained efficiency without commitment, Journal of Mathematical Economics, vol. 61, p. 276–286

Martins-da-Rocha V-F., Vailakis Y. (2013), Fixed point for local contractions: Applications to recursive utility, International Journal of Economic Theory, vol. 9, n°1, p. 23-33

Martins-da-Rocha V-F., Vailakis Y. (2012), Endogenous debt constraints in collateralized economies with default penalties, Journal of Mathematical Economics, vol. 48, n°1, p. 1-13

Martins-da-Rocha V-F., Vailakis Y. (2012), Harsh default penalties lead to Ponzi schemes: A counterexample, Games and Economic Behavior, vol. 75, n°1, p. 277-282

Martins-da-Rocha V-F., Vailakis Y. (2012), On Ponzi schemes in infinite horizon collateralized economies with default penalties, Annals of Finance, vol. 8, n°4, p. 455-488

Martins-da-Rocha F. (2010), Interim efficiency with MEU-preferences, Journal of Economic Theory, vol. 145, n°5, p. 1987-2017

Martins-da-Rocha V-F., Hervés-Beloso C., Monteiro P. (2009), Equilibrium theory with asymmetric information and infinitely many states, Economic Theory, vol. 38, n°2, p. 295-320

Angeloni L., Martins-da-Rocha V-F. (2009), Large economies with differential information and without free disposal, Economic Theory, vol. 38, n°2, p. 263-286

Topuzu M., Martins-da-Rocha V-F. (2008), Cournot–Nash equilibria in continuum games with non-ordered preferences, Journal of Economic Theory, vol. 140, n°1, p. 314-327

Daher W., Vailakis Y., Martins-da-Rocha V-F. (2007), Asset market equilibrium with short-selling and differential information, Economic Theory, vol. 32, n°3, p. 425-446

Martins-da-Rocha V-F., Monteiro P., Araujo A. (2004), Equilibria in reflexive Banach lattices with a continuum of agents, Economic Theory, vol. 24, n°3, p. 469-492

Martins-da-Rocha V-F., Florenzano M., Tourky R., Aliprantis C. (2004), Equilibrium analysis in financial markets with countably many securities, Journal of Mathematical Economics, vol. 40, n°6, p. 683-699

Prépublications / Cahiers de recherche

Martins-da-Rocha V-F., Triki L. (2004), Equilibria in exchange economies with financial constraints: Beyond the Cass Trick, Paris, Cahiers du CEREMADE, 19 p.

Martins-da-Rocha V-F., Cornet B. (2004), Fatou's Lemma for Unbounded Gelfand Integrable Mappings, Paris, Cahiers du CEREMADE, 17 p.

Retour à la liste